MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) and reported that discordant, falsely elevated prothrombin time (pt) and prothrombin time international normalized ratio (inr) results were obtained on a patient sample on a sysmex cs-2500 system using dade innovin reagent.Quality controls recovered within range at the time of the event.There were no hardware errors, no bubbles in the sample or reagent, and no other samples were affected.Sample handling issues as well as interferences due to the patient's medications cannot be ruled out.The cause of the discordant, falsely elevated pt and inr results is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) result and a discordant, falsely elevated prothrombin time international normalized ratio (inr) result were obtained on a patient sample on a sysmex cs-2500 system using dade innovin reagent.A second discordant, falsely elevated pt result and a second discordant, falsely elevated inr result were obtained after the same sample was automatically remeasured for pt and inr.The automatically remeasured results were reported to the physician(s) and were questioned by the physician(s).The same sample was repeated again for pt and inr, resulting lower.A new sample from the same patient was then run for pt and inr, also resulting lower.The pt and inr results obtained from the new sample were reported, as the correct results, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated prothrombin time (pt) and prothrombin time international normalized ratio (inr) results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key9628553
Report Number9610806-2020-00003
Device Sequence Number11491451
Product Code GJS
UDI-Device Identifier00630414023489
UDI-Public00630414023489
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2020
Device Model NumberDADE INNOVIN
Device Catalogue Number10873567
Device Lot Number549724
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1